# SDR FDEA201902280547

- Difficulty date: February 28, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 75,767 hours, 26,147 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0680B
- Condition: Failed
- Location: Te Flap
- Part time: 78,473 hours, 184 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

AT FLAP CONFIGURATION WE RECEIVED A TE FLAP ASYM EICAS WITH NO LE SLAT OR LE SLAT DISAGREE INDICATED. RAN QRH, DECLARED EMERGENCY AND LANDED IAW QRH GUIDANCE, FLAPS STOPPED AT LESS THAN 1 DEG. T/S PER FIM 27-51-FT803, NR 1 FSEU FAULTED LT FLAP  TRANSMITTER. R&R LT FLAP TRANSMITTER PER AMM 27-58-01-5. R&R FLAP INDICATOR PER AMM 27-58-02-4. TRAILING EDGE FLAP SYSTEM AND LEADING EDGE SLAT SYSTEM CHECKS NORMAL PER AMM 27-58-01-5.
